Persistent Sexual Side Effects after SSRI Discontinuation

@article{Csoka2006PersistentSS,
  title={Persistent Sexual Side Effects after SSRI Discontinuation},
  author={Antonei B. Csoka and S. Shipko},
  journal={Psychotherapy and Psychosomatics},
  year={2006},
  volume={75},
  pages={187 - 188}
}
  • Antonei B. Csoka, S. Shipko
  • Published 2006
  • Medicine, Psychology
  • Psychotherapy and Psychosomatics
  • a Department of Obstetrics, Gynecology and Reproductive Sciences, University of Pittsburgh, Pittsburgh, Pa. , USA; b Private Practice, Pasadena, Calif. , USA of the improvement in mood. After 7 months of treatment she discontinued the fl uoxetine. Most aspects of sexual dysfunction have never reversed. Orgasmic capacity did return upon discontinuation, but at a dramatically reduced intensity and with a refractory period of several days, and tactile sensitivity only partially returned. Libido… CONTINUE READING
    59 Citations

    Topics from this paper

    Sexual Consequences of Post-SSRI Syndrome.
    • Y. Reisman
    • Medicine, Psychology
    • Sexual medicine reviews
    • 2017
    • 24
    Enduring sexual dysfunction after treatment with antidepressants, 5α-reductase inhibitors and isotretinoin: 300 cases
    • 25
    • PDF
    Post-SSRI sexual dysfunction & other enduring sexual dysfunctions.
    • D. Healy
    • Medicine
    • Epidemiology and psychiatric sciences
    • 2019
    • 3
    • PDF
    One hundred and twenty cases of enduring sexual dysfunction following treatment.
    • 24
    • PDF
    Persistent Genital Arousal Disorder in Women: Case Reports of Association with Anti-Depressant Usage and Withdrawal
    • 58

    References

    SHOWING 1-10 OF 14 REFERENCES
    Mechanisms and treatments of SSRI-induced sexual dysfunction.
    • 91
    Emotional blunting associated with SSRI-induced sexual dysfunction. Do SSRIs inhibit emotional responses?
    • 95
    • PDF
    Selective Serotonin-Reuptake Inhibitor–Induced Movement Disorders
    • 226
    Can long-term treatment with antidepressant drugs worsen the course of depression?
    • G. Fava
    • Psychology, Medicine
    • The Journal of clinical psychiatry
    • 2003
    • 184
    • PDF